# SDR CALA2024110701066

- Difficulty date: November 6, 2024
- Submitted: November 7, 2024
- Operation: Air carrier
- Aircraft: N685UA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 73,506 hours, 12,939 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 3209953
- Part serial: 1148
- Condition: Stuck
- Location: Zone 100
- Part time: 790,077 hours, 719,121 cycles
- Stage of operation: CL
- How discovered: C
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CABIN DIDNT PRESSURIZE ON CLIMB COCKPIT ALT WRNING MASKS DIDNT D EPLOY ACD BITE TEST OF AUTOMATIC CABIN PRESSURE CONTROLLERS PER AMM 21-31-00-705-001 AND NO FAULTS WERE RECORDED, ACD VERIFY MODE AND ALL COMPONENTS CHECKED OK IN CONTROLLER 1 AND CONTROLLER 2. WHEN TROUBLESHOOTING FAULTS WITH EQUIPMENT COOLING ISSUES THAT MANIFESTED AT THE SAME TIME ON LP 9785444 AND 9785462 FOUND OVERBOARD EXHAUST VALVE STUCK OPEN AND MOVING ERRATICALLY, REQUIRES A NEW VALVE PER TO BE INSTALLED PER AMM 21-58-05-424-015. PLS FLAG THIS ITEM AS SDR UPON VALVE REMOVAL REMOVED AND REPLACED OVERBOARD EXHAUST VALVE PER AMM 21-58-05-424-015 DUE TO FAILURE AND AIR RETURN. OPS NOW NORMAL AND OK TO CONTINUE. SDR RAISED PER LOG PAGES 9785462, 9784623, 9785444. AIRCRAFT OK FOR FLIGHT PARTS USED: ADD EMP:U401301 00-0609-3-9665,QTY :1  64-2158-3-0004,QTY :1  64-2158-9-9001,QTY :1  64-2158-3-0005,QTY :1  40-0675-3-0253,QTY :1 64-2123-9-0001,QTY :1  76-2125-9-0001,QTY :1  1551692,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1551692  SN OFF 1148 VALVE, ACRU SUP  OFF 76-2125-9-0001 1148 ON 76-2125-9-0001 0592
